MAUDE Adverse Event Report: ARTHREX, INC. FLIPCUTTER II, SHORT 6MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FLIPCUTTER II, SHORT 6MM; MANUAL INSTR, GENERAL SURGICAL
Model Number FLIPCUTTER II, SHORT 6MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 04/04/2023 by a arthrex employee via (b)(4) that an ar-1204as-60 flipcutter after creating the socket, the ar-1204as-60 and the hollow drill (drill guide) got stuck and could not be removed.No patient harms.Case involvement, no patient effect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is not confirmed.Functional testing found that the device function as required.No problem found.Visual evaluation noted that the device does not have any issues.

Brand Name
FLIPCUTTER II, SHORT 6MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19373424
Report Number1220246-2024-03669
Device Sequence Number7678232
Product Code HWE
UDI-Device Identifier00888867004375
UDI-Public00888867004375
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLIPCUTTER II, SHORT 6MM
Device Catalogue NumberAR-1204AS-60
Device Lot Number2207123805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown